MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP PENDING; GUIDEWIRE,NON-THREADED,0.9 X 150MM

MEDLINE INDUSTRIES, LP PENDING; GUIDEWIRE,NON-THREADED,0.9 X 150MM
Model Number MSG09150
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Guidewire broke in two pieces during procedure.
 
Additional Manufacturer Narrative
The customer reported "intraoperatively, surgeon was using 0.9mm guide wire during the procedure and the guide wire broke into two pieces.Both pieces were retrieved, and the length were compared against another similar piece.Or manager was informed.The broken guide wire was taken out of the sterile field and labeled and given to or manager".No additional information was provided by the customer despite multiple good faith efforts.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
PENDING
Common Device Name
GUIDEWIRE,NON-THREADED,0.9 X 150MM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17210284
Report Number1417592-2023-00266
Device Sequence Number6798312
Product Code LXH
UDI-Device Identifier10888277139695
UDI-Public10888277139695
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMSG09150
Device Catalogue NumberMSG09150
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale